Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 155, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 5, 2019, 12:19 PM CDT for Carver County, Hennepin County, Wright County, Minnesota. It was in force for 41 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2019, 12:19 PM CDT (17:19 UTC)
- Expired
- Aug 5, 2019, 1:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Carver County, MN, Hennepin County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 21 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 12:20 PM CDT | HAIL 0.75 | 2 S Mayer, MN | |
| Aug 5, 12:34 PM CDT | HAIL 4 | 2 Ssw Delano, MN | MULTIPLE PICTURES OF HAILSTONE WITH RULER; ALSO LOTS OF LIME TO BASEBALL HAIL IN SAME BLOCK. |
| Aug 5, 12:40 PM CDT | HAIL 2.75 | 2 Sse Delano, MN | ON FENNING AVENUE JUST SOUTH OF DELANO. PICTURE/VIDEO WITH BASEBALL FOR COMPARISON. |
| Aug 5, 12:40 PM CDT | HAIL 3 | 1 Se Delano, MN | DELANO NEIGHBORHOOD; SOCIAL MEDIA POST WITH RULER. |
| Aug 5, 12:41 PM CDT | HAIL 3 | 2 Ssw Delano, MN | NUMEROUS PICTURES; WINDOWS BROKEN OUT OF HOMES. |
| Aug 5, 12:42 PM CDT | HAIL 3 | Independence, MN | |
| Aug 5, 12:44 PM CDT | HAIL 2.5 | Watertown, MN | PICTURE COURTESY OF CITY OF WATERTOWN TWITTER. |
| Aug 5, 12:44 PM CDT | HAIL 2.5 | Watertown, MN | PICTURE VIA FACEBOOK. |
| Aug 5, 12:50 PM CDT | HAIL 1.5 | 1 Ene Maple Plain, MN | |
| Aug 5, 12:51 PM CDT | HAIL 1.5 | Orono, MN | SOCIAL MEDIA REPORT. |
| Aug 5, 12:55 PM CDT | HAIL 1.5 | 2 Ne Maple Plain, MN | |
| Aug 5, 12:55 PM CDT | HAIL 1.75 | Loretto, MN | SOCIAL MEDIA REPORT. |
| Aug 5, 12:56 PM CDT | HAIL 1.75 | 2 Nne Medina, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 6:50 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 5.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1431 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
671
WUUS53 KMPX 051719
SVRMPX
MNC019-053-171-051800-
/O.NEW.KMPX.SV.W.0155.190805T1719Z-190805T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1219 PM CDT Mon Aug 5 2019
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
South central Wright County in central Minnesota...
Western Hennepin County in east central Minnesota...
Northern Carver County in east central Minnesota...
* Until 100 PM CDT.
* At 1219 PM CDT, a severe thunderstorm was located near Mayer, or 17
miles south of Buffalo, moving northeast at 35 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Plymouth, Eden Prairie, Minnetonka, Chanhassen, Waconia, Mound,
Orono, Victoria, Minnetrista, Delano, Corcoran and Medina.
This includes U.S. Highway 12 between mile markers 136 and 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4489 9345 4481 9399 4486 9401 4497 9401
4498 9404 4517 9361
TIME...MOT...LOC 1719Z 244DEG 31KT 4493 9392
HAIL...1.25IN
WIND...<50MPH
$$
CTG2 follow-up statements
105
WWUS53 KMPX 051731
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1231 PM CDT Mon Aug 5 2019
MNC019-053-171-051800-
/O.CON.KMPX.SV.W.0155.000000T0000Z-190805T1800Z/
Wright MN-Hennepin MN-Carver MN-
1231 PM CDT Mon Aug 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTH CENTRAL WRIGHT...WESTERN HENNEPIN AND NORTHEASTERN CARVER
COUNTIES...
At 1230 PM CDT, a severe thunderstorm was located over Watertown, or
14 miles south of Buffalo, moving northeast at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Plymouth, Eden Prairie, Minnetonka, Chanhassen, Waconia, Mound,
Orono, Victoria, Minnetrista, Delano, Corcoran and Medina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4483 9384 4503 9394 4517 9361 4489 9345
TIME...MOT...LOC 1730Z 244DEG 31KT 4497 9379
HAIL...1.75IN
WIND...60MPH
$$
CTG291
WWUS53 KMPX 051747
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1247 PM CDT Mon Aug 5 2019
MNC019-171-051756-
/O.CAN.KMPX.SV.W.0155.000000T0000Z-190805T1800Z/
Wright MN-Carver MN-
1247 PM CDT Mon Aug 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WRIGHT AND
NORTHEASTERN CARVER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4489 9345 4489 9375 4491 9377 4507 9377
4509 9373 4513 9371 4517 9361
TIME...MOT...LOC 1746Z 244DEG 31KT 4503 9361
$$
MNC053-051800-
/O.CON.KMPX.SV.W.0155.000000T0000Z-190805T1800Z/
Hennepin MN-
1247 PM CDT Mon Aug 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR WESTERN HENNEPIN COUNTY...
At 1246 PM CDT, a severe thunderstorm was located over Medina, or 16
miles southeast of Buffalo, moving northeast at 35 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Public reported tennis size hail in Watertown at 1240 PM
CDT.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Plymouth, Eden Prairie, Minnetonka, Chanhassen, Mound, Orono,
Victoria, Minnetrista, Delano, Corcoran, Medina and Rockford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 4489 9345 4489 9375 4491 9377 4507 9377
4509 9373 4513 9371 4517 9361
TIME...MOT...LOC 1746Z 244DEG 31KT 4503 9361
HAIL...2.50IN
WIND...60MPH
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 5:21 AM CDT, 6 hours 58 minutes earlier.
Area forecast discussion, Aug 5, 5:21 AM CDT, 6 hours 58 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 521 AM CDT Mon Aug 5 2019 .UPDATE...For 12Z Aviation discussion below && .SHORT TERM...(Today through Tuesday) Issued at 305 AM CDT Mon Aug 5 2019 The complex of thunderstorms over eastern North Dakota is forecast (with some amount of confidence) to hold together to reach west central and central Minnesota this morning. While there is uncertainty as to how robust this activity will be as it arrives this morning, there is cause for concern with respect to the threat for damaging winds as convection becomes more rooted in the boundary layer with daytime heating. Diurnal heating will also likely renew storm development along the cold front and any outflows from the morning convection. Mid-level lapse rates are short of impressive, but instability looks plentiful ahead of the front this afternoon, with dewpoints in the upper 60s/low 70s and MLCAPEs of 2500+ J/KG. Models also prog 35 knots of effective shear from south/east central MN into west central WI during the afternoon. Hi-res models hint at the development of an MCV as well, which would enhance the tornado threat. Could have some lingering storms this evening, but expect clearing overnight, with patchy fog development possible into Tuesday morning. Northwest flow aloft and more shortwave energy passing overhead could be conducive to scattered showers and thunderstorms on Tuesday- particularly during the afternoon. Have kept most areas dry at this point, but that may change with future forecast updates. .LONG TERM...(Tuesday night through Sunday) Issued at 305 AM CDT Mon Aug 5 2019 The long term has another cold front moving through the area Wednesday, followed by cooler and drier conditions which should last the remainder of the week. The secondary cold front drops southeast over the area Wednesday with some threat of strong to severe weather with models increasing MUCAPE to at least 1500 J/kg, Shear increasing to 40-45kts as the upper trough moves in, and best LI's of around minus 6. Mid level lapse rates around 6.5 C/km isn't particularly unstable but may be enough for some strong wind gusts and large hail in the afternoon. Again, the better chance of that would be Wednesday afternoon across about the southern half of the area. Cooler and drier air returns under high pressure for late in the week. Afternoon highs in the 70s, overnight lows in the 50s and dewpoints in the pleasant 50s. Deterministic models build the western CONUS ridge into the weekend with MN remaining on the eastern flank of the ridge. We will become vulnerable to periodic short waves as the warmer air tries to make a return. The better chance appears to moves in late in the weekend(Sunday) at this point. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 522 AM CDT Mon Aug 5 2019 Showers and thunderstorms will overspread the area today. Followed the HRRR timing the most closely, which centers the convective threat in the 15Z-22Z time frame. Associated conditions with showers/thunderstorms will be MVFR, but overall VFR will prevail. Clearing skies tonight in combination with calm winds and recent rainfall will likely lead to fog development overnight into Tuesday morning, mainly from southern MN into west central WI. KMSP...The window for timing of thunderstorms still looks highest between 17Z and 21Z. /OUTLOOK FOR KMSP/ Tue...VFR. NW wind 5-10 kts. Wed...VFR. Chc -TSRA. W/SW wind 5-10 kts. Thu...VFR. NW wind 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && SHORT TERM...LS LONG TERM...DWE AVIATION...LS
Hazardous weather outlook, Aug 5, 10:52 AM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1052 AM CDT Mon Aug 5 2019 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 061600- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1052 AM CDT Mon Aug 5 2019 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This afternoon and tonight Strong to severe thunderstorms are likely this afternoon. The greatest threat is located south of a line from near Ladysmith Wisconsin, to the Twin Cities and Redwood Falls. The primary threat is damaging winds. Large hail, heavy rainfall and a couple tornadoes are also possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Additional strong to severe thunderstorms are possible on Wednesday. Damaging winds and large hail are the primary threats. Thunderstorms are possible Saturday and Sunday. The severe weather risk is low at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed.
In the hours before
Special weather statement, Aug 5, 9:47 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
947 AM CDT Mon Aug 5 2019
MNZ073-074-051530-
Brown-Redwood-
947 AM CDT Mon Aug 5 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN REDWOOD AND
NORTHWESTERN BROWN COUNTIES...
At 947 AM CDT, a strong thunderstorm was located near Lamberton, or
19 miles south of Redwood Falls, moving east at 25 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
Springfield, Morgan, Lamberton, Sanborn, Clements, Evan, Wanda and
Cobden.
This includes the following highways...
U.S. Highway 14 between mile markers 60 and 84.
U.S. Highway 71 between mile markers 52 and 64.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4419 9514 4419 9527 4433 9534 4446 9486
4423 9478
TIME...MOT...LOC 1447Z 253DEG 22KT 4427 9520
ETASpecial weather statement, Aug 5, 9:56 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
956 AM CDT Mon Aug 5 2019
MNZ052-053-051530-
Isanti-Chisago-
956 AM CDT Mon Aug 5 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHISAGO AND NORTH
CENTRAL ISANTI COUNTIES...
At 956 AM CDT, a strong thunderstorm was located 9 miles south of
Grasston, or 9 miles north of Cambridge, moving east at 30 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Rush City, Stanchfield, Harris, Grandy, Rush City Airport and Wild
River State Park.
This includes Interstate 35 between mile markers 152 and 162.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4571 9287 4565 9289 4556 9287 4554 9290
4563 9326 4573 9321
TIME...MOT...LOC 1456Z 280DEG 26KT 4566 9317
ETASpecial weather statement, Aug 5, 10:31 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1031 AM CDT Mon Aug 5 2019
WIZ014-051615-
Polk-
1031 AM CDT Mon Aug 5 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POLK COUNTY...
At 1031 AM CDT, a strong thunderstorm was located 7 miles southwest
of Trade Lake, or 21 miles southeast of Pine City, moving east at 40
mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Luck, Balsam Lake, Centuria, Milltown, Clayton, Mckinley, Wolf Creek,
Cushing, Straight Lake Wilderness State Park, Range, Joel and Wild
River State Park.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4557 9216 4532 9216 4550 9271 4551 9273
4554 9272 4557 9279 4564 9275 4565 9264
TIME...MOT...LOC 1531Z 287DEG 33KT 4560 9267
ETASpecial weather statement, Aug 5, 11:04 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1104 AM CDT Mon Aug 5 2019
WIZ014-015-051645-
Polk-Barron-
1104 AM CDT Mon Aug 5 2019
...A STRONG THUNDERSTORM WILL AFFECT BARRON AND EASTERN POLK
COUNTIES...
At 1104 AM CDT, a strong thunderstorm was located near Cumberland, or
17 miles southwest of Spooner, moving east at 40 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Rice Lake, Barron, Chetek, Cumberland, Cameron, Turtle Lake, Almena,
Clayton, Dallas, Haugen, Sumner and Arland.
This includes U.S. Highway 53 between mile markers 120 and 152.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4531 9216 4571 9218 4571 9215 4564 9215
4563 9154 4521 9155
TIME...MOT...LOC 1604Z 278DEG 33KT 4560 9206
ETASpecial weather statement, Aug 5, 11:16 AM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 1116 AM CDT Mon Aug 5 2019 MNZ065>067-051645- McLeod-Sibley-Renville- 1116 AM CDT Mon Aug 5 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SIBLEY... SOUTHWESTERN MCLEOD AND EAST CENTRAL RENVILLE COUNTIES... At 1116 AM CDT, a strong thunderstorm was located over Stewart, or 15 miles southwest of Hutchinson, moving east at 30 mph. Winds in excess of 30 mph and nickel size hail are possible with this storm. Locations impacted include... Hector, Brownton, Buffalo Lake, Stewart, Sumter, New Auburn, Fernando and Lake Marion Regional Park. This includes U.S. Highway 212 between mile markers 90 and 115. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4457 9456 4476 9476 4487 9438 4465 9413 TIME...MOT...LOC 1616Z 251DEG 26KT 4470 9453 ETA
Special weather statement, Aug 5, 11:57 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1157 AM CDT Mon Aug 5 2019
MNZ066>068-051730-
McLeod-Carver-Sibley-
1157 AM CDT Mon Aug 5 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
SIBLEY...EASTERN MCLEOD AND WESTERN CARVER COUNTIES...
At 1156 AM CDT, strong thunderstorms were clustered near Lester
Prairie, or 18 miles east of Hutchinson, moving east at 30 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Waconia, Glencoe, Norwood Young America, Winsted, Mayer, Lester
Prairie, Cologne, Silver Lake, Green Isle, Hollywood, Sumter and
Hamburg.
This includes U.S. Highway 212 between mile markers 112 and 126.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4486 9431 4498 9407 4497 9388 4472 9366
4462 9429
TIME...MOT...LOC 1656Z 255DEG 27KT 4482 9402
ETAThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:11 AM CDT | Special Weather Statement | MPX | Todd | 34 min |
| Aug 5, 7:32 AM CDT | Special Weather Statement | MPX | Todd | 43 min |
| Aug 5, 8:32 AM CDT | Special Weather Statement | MPX | Mille Lacs | 43 min |
| Aug 5, 8:54 AM CDT | Special Weather Statement | MPX | Kanabec | 36 min |
| Aug 5, 9:23 AM CDT | Severe Thunderstorm Warning | MPX | Isanti, Kanabec, Mille Lacs | 37 min |
| Aug 5, 9:47 AM CDT | Special Weather Statement | MPX | Redwood | 43 min |
| Aug 5, 9:56 AM CDT | Special Weather Statement | MPX | Chisago | 34 min |
| Aug 5, 11:16 AM CDT | Special Weather Statement | MPX | McLeod | 29 min |
| Aug 5, 11:29 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville, Sibley | 31 min |
| Aug 5, 11:57 AM CDT | Special Weather Statement | MPX | Carver, McLeod | 33 min |
| Aug 5, 12:50 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey | 40 min |
| Aug 5, 1:13 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Hennepin, Ramsey, Washington | 47 min |
| Aug 5, 1:18 PM CDT | Special Weather Statement | MPX | Ramsey | 42 min |
| Aug 5, 1:43 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Washington | 47 min |
| Aug 5, 3:06 PM CDT | Special Weather Statement | MPX | Sherburne | 24 min |
| Aug 5, 3:40 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Wright | 35 min |
| Aug 5, 4:08 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin | 37 min |
| Aug 5, 4:15 PM CDT | Special Weather Statement | MPX | Wabasha | 30 min |
| Aug 5, 4:17 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, Ramsey, Washington | 43 min |
| Aug 5, 4:31 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 29 min |
| Aug 5, 4:32 PM CDT | Special Weather Statement | MPX | Steele | 28 min |
| Aug 5, 4:36 PM CDT | Severe Thunderstorm Warning | MPX | Steele | 24 min |
| Aug 5, 4:44 PM CDT | Special Weather Statement | MPX | Faribault | 46 min |
| Aug 5, 4:46 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Rice, Scott | 44 min |
| Aug 5, 4:58 PM CDT | Special Weather Statement | MPX | Freeborn | 47 min |
| Aug 5, 5:19 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 41 min |
| Aug 5, 5:44 PM CDT | Special Weather Statement | MPX | Watonwan | 46 min |
| Aug 5, 5:55 PM CDT | Special Weather Statement | MPX | Martin | 95 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.